# SDR CALA9801453

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN FLOORBEAM AT STA 1289 ADJACENT TO L-3 DOOR THRESHOLD.  THE CRACKED AREA WAS TRIMMED OUT. A NEW FLOORBEAM SECTION WITH SPLICE CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-21-01 AND 51-31-01.
